# SDR VQI2013F00015

- Difficulty date: May 24, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N639VA
- Make and model: Airbus A320-214
- Aircraft serial: 3016
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 13,158 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE SHUTDOWN AT GATE, WITH THE APU PROVIDING PNEUMATIC POWER FOR AIR CONDITIONING,  CABIN BEGAN TO FILL WITH SMOKE AND STRONG BURNING OIL ODOR.  FLIGHT CREW SHUTDOWN APU,  SMOKE AND ODOR PROMPTLY DISSIPATED.   DISCOVERED AN EXTERNAL OIL LEAK FROM APU AROUND THE GENERATOR DRIVE PAD AREA.   APU REPLACED AND DUE TO RESIDUAL OIL ODOR IN CABIN,  BOTH RECIRCULATION FAN FILTERS WERE REPLACED.  NO ADDITIONAL REPORTS OF SMOKE NOTED ON SUBSEQUENT FLIGHTS.
